Items where Author is "Luo, Liang"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Wang, Yinhe and Luo, Liang and Novaković, Branko and Kasać, Josip (2015) Non-rule based fuzzy approach for adaptive control design of nonlinear systems. = Non-rule based fuzzy approach for adaptive control design of nonlinear systems. Asian Journal of Control, 17 (2). pp. 582-591. ISSN 1561-8625. Vrsta rada: ["eprint_fieldopt_article_type_article" not defined]. Kvartili JCR: Q3 (2015). Točan broj autora: 4.

This list was generated on Wed Feb 28 23:29:33 2024 CET.